Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 658050, 6 pages
http://dx.doi.org/10.1155/2013/658050
Research Article

Adaptive Exponential Stabilization for a Class of Stochastic Nonholonomic Systems

College of Mathematics and Statistics, Zaozhuang University, Zaozhuang 277160, China

Received 21 July 2013; Revised 22 October 2013; Accepted 22 October 2013

Academic Editor: Mark McKibben

Copyright © 2013 Xiaoyan Qin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the adaptive stabilization problem for a class of stochastic nonholonomic systems with strong drifts. By using input-state-scaling technique, backstepping recursive approach, and a parameter separation technique, we design an adaptive state feedback controller. Based on the switching strategy to eliminate the phenomenon of uncontrollability, the proposed controller can guarantee that the states of closed-loop system are global bounded in probability.